# SDR DL76L050469

- Difficulty date: August 19, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 38,364 hours, 6,025 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Part number: 83081
- Condition: Damaged
- Location: Cockpit Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EXTREMELY LOAD EAR PIERICING SQUEAL AT 8.0 PSID COMING FROM L2 WINDOW.  REPLACED L2 WINDOW SEAL PER AMM.  PRESSURIZED TO 8.0 PSID. NO SQUEAL NOTED.
